PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 52(66), pp. 47--60 (1992)
Continuous dependence results for subdifferential inclusions
Nikolaos PapageorgiouFlorida Institute of Technology, Department of Applied Mathematics, 150 W. University Blvd. Melbourne, Florida 32901-6988, USA
Abstract: We examine the dependence on a parameter of the solution set of a class of nonlinear evolution inclusions driven by subdifferential operators. We prove that under mild hypotheses on the data, the solution set depends continuously on the parameter for both the Vietoris and Hausdorff topologies. Then we use these results to study the variational stability of class of semilinear parabolic optimal control problems and we also indicate how our work also incorporates the stability analysis of differential variational inequalities.
Classification (MSC2000): 34G20, 49A20
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts